# SDR DALA2024040904214

- Difficulty date: April 2, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 291-360
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0282231) CORROSION AT R1 DOOR MOP SILL WL-208 BETWEEN STA 291.5 AND STA 360. INSTALLED CHORD PN: 654A0004-106 PO# 966180/1 IAW B737 SRM 51-40-02-0G AND DWG: 141A8310.
